# SDR RRXA98571

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5613301501
- Condition: Damaged
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOORBEAM UPPER FLANGE AT FS 960 WITH DRILL NICK AT 5.75 INCHES INBOARD OF LT CUSP.  BLENDED AND REPAIRED IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05539 AND TREATED AREA IAW DC-8 SRM 51-1-8.
